Volume 17, 2013
|Page(s)||1 - 12|
|Published online||06 December 2012|
Large deviations for quasi-arithmetically self-normalized random variables
Laboratoire d’Analyse et Mathématiques Appliquées (CNRS UMR 8050), Université
Paris-Est Créteil, 61 av. du Général de Gaulle, 94010 Créteil Cedex, France ;
Revised: 17 August 2010
We introduce a family of convex (concave) functions called sup (inf) of powers, which are used as generator functions for a special type of quasi-arithmetic means. Using these means, we generalize the large deviation result on self-normalized statistics that was obtained in the homogeneous case by [Q.-M. Shao, Self-normalized large deviations. Ann. Probab. 25 (1997) 285–328]. Furthermore, in the homogenous case, we derive the Bahadur exact slope for tests using self-normalized statistics.
Mathematics Subject Classification: 60F10 / 62F05
Key words: Large deviations / self-normalised statistics / Bahadur exact slope
© EDP Sciences, SMAI, 2012
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.